# SDR DALA2017050603613

- Difficulty date: May 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 75,294 hours, 57,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 1260-1287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAD CORROSION ALONG LONGERON 19 - 21L BETWEEN BS 1287 TO 1260.   REPAIRED IAW ER/A 558085-14, REV ORIGINAL, AND ETI-88-17-144 REV ORIGINAL.
